Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Head injury, vomiting bile, dizziness, sleeping, lack of appetite. Treatment?

Hi, I hit my head on a ceramic planter a few nights ago and fell asleep a few minutes afterword. The next day I threw up lots of bile when I awoke, then tried to eat-no success there either. I have been dizzy, sleeping a lot, trouble with basic memory ( just finished graduate school so it could be that too, hah) and not much of an appetite . Also, can t see a doc as no insurance (lost that after graduated) any advice would be greatly appreciated. Thank you.
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello
If you still feel dizzy and are getting sleepy even after so many days of the injury,then you must go to ER and get a CT scan of brain done to rule out any bleed inside.
There is no point in taking risk as the chances of post injury subdural bleeding are quite high.
Thanks
Answered: Tue, 14 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor